# SDR SWAA2025050266582

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 72,620 hours, 43,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE GIRT BAR RETAINER CLIP ON FORWARD SERVICE DOOR LOOSE.<[01] SECURED GIRT BAR RETAINER CLIP PER M/M 25-66-01.
